# SDR UALA2010020100410

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,626 hours, 4,665 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81781
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS CROSSAISLE LAV LIGHT ABOVE SINK BURNED OUT LAV NR 110.   REPLACED WITH NEW BALLAST, LIGHT WORKS GOOD.
